Banach空间非线性发展方程的耦合周期解  被引量:9

Coupled Periodic Solutions of Nonlinear Evolution Equations in Banach Spaces

在线阅读下载全文

作  者:沈沛龙[1] 李福义[2] 

机构地区:[1]北京航空航天大学经济管理学院 [2]山西大学数学系,山西太原030006

出  处:《数学学报(中文版)》2000年第4期685-694,共10页Acta Mathematica Sinica:Chinese Series

基  金:国家自然科学基金!18671054;山西省青年科学基金!971001

摘  要:本文利用上下解方法与正算子半群理论,讨论了Banach空间中具有混合单调(混拟单调)性质的非线性发展方程耦合周期解的存在性及周期解的存在唯一性,所得结果概括并推广了有关常微分方程和偏微分方程的若干结论.In this paper, the supsolution and subsolution method and the positive op erators semigroups theory are applied to periodic solution problems for semilinear evo lution equations with mixed monotone or mixed quasimonotone nonlinear terms in Ba nach spaces. The results on the minimal and maximal coupled periodic (qusi)solution are obtained. These results generalize and extend the relevant results in ordinary differential equations and partial differential equations.

关 键 词: 耦合周期解 非线性发展方程 巴拿赫空间 

分 类 号:O175.14[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象